Day 2, feeling nauseous

Discussion in 'My Experience with Duromine' started by DJ94, Mar 14, 2014.

  1. DJ94

    DJ94 Member
    Standard Member

    Joined:
    Mar 13, 2014
    Messages:
    7
    Likes Received:
    5
    So it's my second day on Metermine and I'm not feeling too great. I've had a headache and have been feeling nauseous for the past five hours or so, has anyone else had this experience? If so does it subside or will it continue on throughout the duration of my time on metermine?
     
    #1 Mar 14, 2014
  2. Scribbles

    Scribbles Well-Known Member
    Premium Member

    Joined:
    Oct 23, 2013
    Messages:
    108
    Likes Received:
    53
    Last time I did the Duromine I did have headaches. But not this time. I read that headaches is one of the possible side effects. But the suggestion is to make sure you drink plenty of water.
     
    #2 Mar 25, 2014
  3. Tamaraj

    Tamaraj Member
    Standard Member

    Joined:
    Mar 26, 2014
    Messages:
    51
    Likes Received:
    14
    I started yesterday and have a headache and feel sick too, finding it hard to sleep .... It's after midnight now. Hoping it will all pass. Good luck
     
    #3 Mar 27, 2014
  4. Scribbles

    Scribbles Well-Known Member
    Premium Member

    Joined:
    Oct 23, 2013
    Messages:
    108
    Likes Received:
    53
    It took me about 3 days to get back to normal sleep.
     
    #4 Mar 27, 2014

Share This Page